Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Red, raised, itchy, blotchy rash on lower back, waist, arms, buttocks, mild fever, taking citilopram. Suggestion?

hi my partner has red blotchy rash that are raised and some quite large lumps where the rash started on his lower back, waist , arms and buttocks and one behind his ear he said its really itchy and also has a more different rash on one forearm this started about 24 hours ago and has got worse, he takes citilopram medication one at night he also feels quite warm to touch
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi,
Thanks for writing to us.
It seems probably your partner is having urticaria. He may take tablet cetirizine two times in a day to help it resolve. Sometimes if severe, injectable steroid and antihistamine has to be given.
Please consult a doctor nearby to assess the severity of lesions. Sometimes certain investigations are required to rule out the underlying cause for urticaria. If of recent onset any particular food or drug too can flare up urticaria.
Hope this helped.
Take care
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor